Alert archive / Montana / River Flood Warnings in 2008

River Flood Warning 17, NWS Missoula, MT

May 21, 2008Flathead County, Montana

NWS Missoula, MT issued this river flood warning at May 21, 2008, 12:14 PM MDT for Flathead County, Montana. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 21, 2008, 12:14 PM MDT (18:14 UTC)
Expired
May 21, 2008, 4:56 PM MDT
In force
5 hr
Issued by
NWS Missoula, MT

County Flathead County, MT

The radar

The Missoula radar (KMSX), 140 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS45 KMSO 211814
FLWMSO
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
1214 PM MDT WED MAY 21 2008

...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVERS IN
MONTANA...

MTC081-221814-
/O.NEW.KMSO.FL.W.0016.000000T0000Z-000000T0000Z/
/VICM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1214 PM MDT WED MAY 21 2008

FORECAST INFORMATION FOR
  BITTERROOT RIVER NEAR VICTOR...
* AT 11AM WEDNESDAY THE STAGE WAS...10.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...MINOR FLOODING TO LOW LYING AREAS ADJACENT TO THE 
  RIVER FROM HAMILTON TO FLORENCE MAY OCCUR.

$$

MTC029-221814-
/O.NEW.KMSO.FL.W.0017.000000T0000Z-000000T0000Z/
/ESSM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1214 PM MDT WED MAY 21 2008

FORECAST INFORMATION FOR
  MIDDLE FORK FLATHEAD RIVER NEAR ESSEX
* FLOOD STAGE IS 10.5 FEET.
* AT 10.5 FEET...AREAS ALONG THE BANKS OF THE RIVER MAY EXPERIENCE 
  FLOODING.

$$

MTC029-221814-
/O.NEW.KMSO.FL.W.0018.000000T0000Z-000000T0000Z/
/WGCM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1214 PM MDT WED MAY 21 2008

FORECAST INFORMATION FOR
  MIDDLE FORK FLATHEAD RIVER NEAR WEST GLACIER...
* AT 11AM WEDNESDAY THE STAGE WAS...9.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* AT 10.0 FEET...FLOODING TO LOW LYING AREAS ADJACENT TO THE RIVER IS 
  POSSBILE.  FLOODING TO HOMES AND AGRICULTURAL LANDS IS ALSO 
  POSSIBLE.

$$

MTC029-221814-
/O.NEW.KMSO.FL.W.0019.000000T0000Z-000000T0000Z/
/CFMM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1214 PM MDT WED MAY 21 2008

FORECAST INFORMATION FOR
  FLATHEAD RIVER AT COLUMBIA FALLS...
* AT 11AM WEDNESDAY THE STAGE WAS...13.4 FEET.
* FLOOD STAGE IS 14.0 FEET.
* AT 14.0 FEET...FLOODING TO LOW LYING AREAS ADJACENT TO THE RIVER IS 
  LIKELY.

$$

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS. INFORMATION CAN ALSO BE OBTAINED FROM OUR
HOMEPAGE AT WWW.WRH.NOAA.GOV/MISSOULA.
2 follow-up statements
000 
WGUS85 KMSO 212024
FLSMSO
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
224 PM MDT WED MAY 21 2008

...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVERS...

 
MTC081-222024-
/O.EXT.KMSO.FL.W.0007.000000T0000Z-080523T0000Z/
/DARM8.1.SM.080519T0600Z.080520T1030Z.080522T1200Z.NO/
224 PM MDT WED MAY 21 2008

...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVER...

THE FLOOD WARNING CONTINUES FOR
  THE BITTERROOT RIVER NEAR DARBY.
* UNTIL TOMORROW MORNING.
* AT 10AM WEDNESDAY THE STAGE WAS 7.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.5 FEET.
* AT 8.0 FEET...FLOODING TO LOW LYING AREAS ADJACENT TO THE RIVER
WILL OCCUR.FLOODING CAN ALSO BE EXPECTED TO INUNDATE SEVERAL COUNTY 
  ROADS. FLOOD PRONE ROADWAYS INCLUDE: FOX FARM ROAD 1.5 MILES NORTH 
  OF CORVALLIS, RUSSELL LANE 5 MILES SOUTH OF HAMILTON AND THE EAST 
  GORUS LOOP 2 MILES NORTH OF DARBY.

$$

MTC081-212124-
/O.EXT.KMSO.FL.W.0016.000000T0000Z-080521T2024Z/
/VICM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.UU/
224 PM MDT WED MAY 21 2008

...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVER...

FORECAST INFORMATION FOR
  BITTERROOT RIVER NEAR VICTOR...
* AT 01PM WEDNESDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...MINOR FLOODING TO LOW LYING AREAS ADJACENT TO THE 
  RIVER FROM HAMILTON TO FLORENCE IS OCCURRING.

$$

MTC063-222024-
/O.EXT.KMSO.FL.W.0014.000000T0000Z-080525T0600Z/
/BITM8.1.SM.080520T1020Z.080521T1515Z.080524T1800Z.NO/
224 PM MDT WED MAY 21 2008

...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVER...

THE FLOOD WARNING CONTINUES FOR
  THE BITTERROOT RIVER NEAR MISSOULA.
* FROM FRIDAY EVENING UNTIL SATURDAY EARLY AFTERNOON.
* AT 10AM WEDNESDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* THIS RIVER CRESTED AT 11.9 FT AT 05/21 10:15.  THIS RIVER IS 
  FORECAST TO FALL BELOW FLOOD STAGE AROUND SATURDAY EARLY AFTERNOON.
  HOWEVER...THIS RIVER IS EXPECTED TO RISE AGAIN...REACHING FLOOD 
  STAGE LEVELS BY FRIDAY EVENING.
* AT 12.0 FEET...FLOODING OF FARMLAND AND SOME ROADS ALONG THE 
  BITTERROOT RIVER FROM LOLO TO THE CONFLUENCE WITH THE CLARK FORK 
  RIVER IS OCCURRING.


$$

MTC053-222024-
/O.EXT.KMSO.FL.W.0002.000000T0000Z-080525T0109Z/
/TRYM8.1.SM.080518T0352Z.080521T0830Z.080524T1309Z.NO/
224 PM MDT WED MAY 21 2008

...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVER...

THE FLOOD WARNING CONTINUES FOR
  THE YAAK RIVER NEAR TROY.
* FROM FRIDAY BEFORE MIDNIGHT UNTIL SATURDAY MORNING.
* AT 10AM WEDNESDAY THE STAGE WAS 8.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* AT 8.5 FEET...FLOODING AFFECTS LOW LYING AREAS ADJACENT TO THE
RIVER  INCLUDING HOMES AND ACCESS ROADS.  SYLVANITE RANGER STATION
ROAD AND UPPER FORD ROAD AFFECTED BY FLOODING.

$$

MTC089-212054-
/O.CAN.KMSO.FL.W.0006.000000T0000Z-080522T0600Z/
/THRM8.1.SM.080518T2015Z.080520T1200Z.080521T1315Z.NO/
224 PM MDT WED MAY 21 2008

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER...

FORECAST INFORMATION FOR
  THOMPSON RIVER NEAR THOMPSON FALLS...
* AT 10AM WEDNESDAY THE STAGE WAS 6.9 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* THIS RIVER IS FORECAST TO CONTINUE TO FALL.  

$$

MTC029-212054-
/O.CAN.KMSO.FL.W.0017.000000T0000Z-080521T2024Z/
/ESSM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
224 PM MDT WED MAY 21 2008

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER...

FORECAST INFORMATION FOR
  MIDDLE FORK FLATHEAD RIVER NEAR ESSEX...
* AT 07AM WEDNESDAY THE STAGE WAS 8.2 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 10.5 FEET.
* THIS RIVER IS EXPECTED TO RISE LATER...REACHING LEVELS AROUND 8.7
BY AFTER MIDNIGHT TOMORROW.  AT THIS TIME...ANY RISE IS EXPECTED TO 
REMAIN BELOW FLOOD STAGE LEVELS.

$$

MTC029-212054-
/O.CAN.KMSO.FL.W.0018.000000T0000Z-080521T2024Z/
/WGCM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
224 PM MDT WED MAY 21 2008

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER...

FORECAST INFORMATION FOR
  MID F FLATHEAD RIVER NEAR WEST GLACIER...
* AT 01PM WEDNESDAY THE STAGE WAS 9.7 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 10.0 FEET.

$$

MTC029-212054-
/O.CAN.KMSO.FL.W.0019.000000T0000Z-080521T2024Z/
/CFMM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
224 PM MDT WED MAY 21 2008

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER...

FORECAST INFORMATION FOR
  FLATHEAD RIVER AT COLUMBIA FALLS...
* AT 01PM WEDNESDAY THE STAGE WAS 13.5 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* THIS RIVER IS FORECAST TO CONTINUE TO FALL.  ANOTHER RISE IS 
  EXPECTED LATER...REACHING LEVELS AROUND 13.6 FT BY THIS EVENING.  
  AT THIS TIME...ANY RISE IS EXPECTED TO REMAIN BELOW FLOOD STAGE 
  LEVELS.

$$

IDC035-212054-
/O.CAN.KMSO.FL.W.0003.000000T0000Z-080522T0642Z/
/ORFI1.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
224 PM MDT WED MAY 21 2008

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER...

FORECAST INFORMATION FOR
  CLEARWATER RIVER AT OROFINO...
* AT 01PM WEDNESDAY THE STAGE WAS 16.8 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 17.0 FEET.

$$

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS. INFORMATION CAN ALSO BE OBTAINED FROM OUR
HOMEPAGE AT WWW.WRH.NOAA.GOV/MISSOULA.
000 
WGUS85 KMSO 212256
FLSMSO
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
453 PM MDT WED MAY 21 2008


MTC029-212340-
/O.CAN.KMSO.FL.W.0017.000000T0000Z-080521T2024Z/
/ESSM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
453 PM MDT WED MAY 21 2008

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER...

FORECAST INFORMATION FOR
  MIDDLE FORK FLATHEAD RIVER NEAR ESSEX...
* AT 07AM WEDNESDAY THE STAGE WAS 8.2 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 10.5 FEET.
* THIS RIVER IS EXPECTED TO RISE LATER...REACHING LEVELS AROUND 8.7
BY AFTER MIDNIGHT TOMORROW.  AT THIS TIME...ANY RISE IS EXPECTED TO
REMAIN BELOW FLOOD STAGE LEVELS.

$$

MTC029-212340-
/O.CAN.KMSO.FL.W.0018.000000T0000Z-080521T2024Z/
/WGCM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
453 PM MDT WED MAY 21 2008

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER...

FORECAST INFORMATION FOR
  MID F FLATHEAD RIVER NEAR WEST GLACIER...
* AT 01PM WEDNESDAY THE STAGE WAS 9.7 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 10.0 FEET.

$$

MTC029-212340-
/O.CAN.KMSO.FL.W.0019.000000T0000Z-080521T2024Z/
/CFMM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
453 PM MDT WED MAY 21 2008

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER...

FORECAST INFORMATION FOR
  FLATHEAD RIVER AT COLUMBIA FALLS...
* AT 01PM WEDNESDAY THE STAGE WAS 13.5 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* THIS RIVER IS FORECAST TO CONTINUE TO FALL.  ANOTHER RISE IS
  EXPECTED LATER...REACHING LEVELS AROUND 13.6 FT BY THIS EVENING.
  AT THIS TIME...ANY RISE IS EXPECTED TO REMAIN BELOW FLOOD STAGE
  LEVELS.

$$
weather.gov/missoula

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this river flood warning went out at May 21, 8:53 AM MDT, 3 hours 21 minutes earlier.

Area forecast discussion, May 21, 8:53 AM MDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
853 AM MDT WED MAY 21 2008

.DISCUSSION...A COOL TROUGH OF LOW PRESSURE HAS SHIFTED OVER
NORTHCENTRAL IDAHO AND WESTERN MONTANA. THE ATMOSPHERE WILL
DESTABILIZE SOME THIS AFTERNOON. HOWEVER...IT APPEARS THAT THE
MAIN MOISTURE HAS SHIFTED EASTWARD TODAY. THE POTENTIAL BIG
PRECIPITATION EVENT IS THURSDAY INTO SATURDAY FOR PORTIONS OF
WESTERN MONTANA. MORE ON THIS EVENT IN THE NEXT REGULAR ISSUANCE
OF THIS PRODUCT AT 230 PM.

&&

.AVIATION...SCATTERED SHOWERS WILL LINGER OVER THE AREA THROUGH
THIS AFTERNOON. MOUNTAINS AND PASSES MAY BE OCCASIONALLY OBSCURED
BY PRECIPITATION. RAINFALL WILL INCREASE OVER THE AREA TONIGHT AS
A BROAD AREA OF RAIN (LOCALLY HEAVY) WRAPS AROUND AN AREA OF LOW
PRESSURE LOCATED TO OUR SOUTH AND MOVES INTO THE REGION.

&&

.PREV DISCUSSION... /ISSUED 533 AM MDT WED MAY 21 2008/

DISCUSSION...LATEST SATELLITE IMAGERY SHOWS THE CENTER OF THE
UPPER TROUGH NOW MOVING OVER NORTH CENTRAL IDAHO. THE CLEARING HAS
BEEN A LITTLE MORE THAN WHAT WAS ORIGINALLY ANTICIPATED. THE ZONE
FORECAST HAS BEEN UPDATED TO DECREASE SKY COVER AND TO LOWER POPS
SLIGHTLY (MAINLY IN THE VALLEYS.)

HYDROLOGY...BOTH MAIN STEM RIVERS AND SMALLER STREAMS ACROSS
WESTERN MONTANA AND NORTH CENTRAL IDAHO WILL CONTINUE TO
EXPERIENCE HIGH WATER CONDITIONS. SOME RIVERS AND STREAMS HAVE
ALREADY ECLIPSED FLOOD STAGE. OTHERS HAVE APPROACHED BANK FULL.
PLEASE MONITOR GTFFLSMSO AND GTFFFAMSO FOR CURRENT INFORMATION AND
FORECASTS REGARDING THE ONGOING SITUATION.

PREV DISCUSSION... /ISSUED 405 AM MDT WED MAY 21 2008/

.SIGNIFICANT PRECIPITATION EVENT EXPECTED ALONG THE CONTINENTAL
DIVIDE TONIGHT THROUGH FRIDAY...

DISCUSSION...THE UPPER TROUGH WILL MOVE OVER THE INTERMOUNTAIN
WEST TODAY...DIG SOUTH AND CLOSE OFF INTO A LOW OVER WESTERN UTAH
WHERE IT WILL STALL FOR THE REMAINDER OF THE WEEK. A RETURN FLOW
ON THE EAST SIDE OF THE LOW WILL TAP INTO COPIOUS AMOUNTS OF MOIST
AIR FROM THE GULF OF MEXICO. THIS AIRMASS WILL MOVE NW AROUND THE
LOW AND OVER THE DIVIDE BEGINNING LATE TONIGHT. WHILE THE HEAVIEST
PRECIPITATION IS EXPECTED TO OCCUR ALONG THE EAST SLOPES OF THE
DIVIDE...SIGNIFICANT PRECIPITATION IS EXPECTED TO SPILL OVER INTO
WRN MT AND NORTH CENTRAL IDAHO. TOTAL AMOUNTS ALONG THE CREST OF
THE DIVIDE COULD REACH 5 INCHES (LIQUID EQUIVALENT) THROUGH FRIDAY
AFTERNOON. FURTHER WEST...IT LOOKS LIKE TOTAL AMOUNTS WILL BE IN
THE .75-1.5 INCH RANGE FOR THE SAME PERIOD. WITH SNOW LEVELS DOWN
AROUND 5000-7000 FEET...SOME OF THE HIGHER ELEVATIONS WILL PICK UP
SOME ADDITIONAL LATE SEASON SNOWFALL. GIVEN THE SOURCE OF THE
MOISTURE PLUME (FROM THE GULF) AND THE THERMODYNAMIC
PROFILES...SNOW TO WATER RATIOS ARE EXPECTED TO BE QUITE SMALL
(PROBABLY AROUND 6:1). SO EVEN THOUGH 4-5 INCHES OF LIQUID
EQUIVALENT PRECIP MAY FALL ALONG THE DIVIDE...TOTAL SNOWFALL
AMOUNTS THROUGH THE PERIOD MAY ONLY END UP BEING BETWEEN 2 AND 3
FEET (OF VERY HEAVY, WET SNOWFALL).

AREAS LIKE GLACIER NATIONAL PARK SHOULD BECOME VERY CONCERNED
ABOUT THE POTENTIAL FOR AVALANCHES...DEBRIS FLOWS AND SMALL STREAM
FLOODING DURING THIS PERIOD.

SATURDAY THROUGH TUESDAY...MID-LEVEL LOW PRESSURE CIRCULATION WILL
BEGIN TO SPLIT WITH ONE PORTION STAYING WITH THE MAIN UPPER LEVEL
LOW AND THE OTHER PORTION LIFTING NWD INTO CANADA AND
SHIFTING EWD SAT/SUN. THIS CHANGE WILL CAUSE THE LOW PRESSURE
SYSTEM OVER THE GREAT BASIN TO BECOME DISORGANIZED BY TUESDAY. AS
A RESULT...PRECIPITATION CHANCES WILL DECREASE THROUGH MON/TUES AS
THE OVERALL WEATHER PATTERN GOES THROUGH A TRANSITION PERIOD.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
ID...NONE.
&&

SHORT TERM...BAUCK
LONG TERM....HENRY
AVIATION...LOEFFELBEIN
Hazardous weather outlook, May 20, 12:59 PM MDT, 23 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
1259 PM MDT TUE MAY 20 2008

MTZ002-043-211130-
WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION-
1259 PM MDT TUE MAY 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A PACIFIC COLD FRONT WILL SWEEP ACROSS THE REGION LATE THIS AFTERNOON
AND TONIGHT PRODUCING STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A VERY MOIST SOUTHEASTERLY FLOW IS EXPECTED TO DEVELOP WEDNESDAY
NIGHT AND CONTINUE INTO FRIDAY. THIS FLOW MAY PRODUCE MODERATE TO
HEAVY AMOUNTS OF PRECIPITATION...ESPECIALLY ALONG THE CONTINENTAL
DIVIDE AND THE HIGHER TERRAIN FROM GLACIER PARK SOUTHWARD TO THE
SEELEY REGION. SNOW LEVELS WILL BE NEAR 6000 FEET THURSDAY AND
THURSDAY NIGHT WITH SIGNIFICANT SNOW ACCUMULATION POSSIBLE AT THE
HIGHER ELEVATIONS. HOWEVER...IN THE LOWER ELEVATIONS...THE
MODERATE TO HEAVY RAIN MAY AGAIN PRODUCE A SIGNIFICANT INCREASE TO
STREAM AND RIVER FLOWS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 6:15 PM MDTSevere Thunderstorm WarningMSOSilver Bow30 min
May 20, 11:21 PM MDTSevere Thunderstorm WarningMSODeer Lodge, Granite, Powell, Silver Bow39 min
May 21, 3:07 AM MDTFlood WatchMSOFlathead, Powell4 days
May 21, 5:18 AM MDTRiver Flood WarningMSOMissoula4 hr
May 21, 12:14 PM MDTRiver Flood WarningMSORavalli2 hr
May 21, 12:14 PM MDTRiver Flood WarningMSOFlathead5 hr
May 21, 12:14 PM MDTRiver Flood WarningMSOFlathead5 hr

Nearby

River Flood Warnings in Montana, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.